# SDR DALA2016030301619

- Difficulty date: February 23, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 77,462 hours, 34,920 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BUSHING OF PINTLE PIN AT RIB 5 ON RETRACTION ACTUATOR ON LT MLG REPLACED BUSHING, 1 EA OF FWD POSITION ON RETRACTION ACTUATOR ON LT MLG IAW CMM 32-11-33.
